On the Siegel-Weil formula over function fields

Fu-Tsun Wei National Central University

Number Theory mathscidoc:1611.24005

The Asian Journal of Mathematics, 19, (3), 487-526, 2015
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2016-11-14 23:06:21 uploaded by yfwfc1208 ] [ 1009 downloads ] [ 0 comments ]
@inproceedings{fu-tsun2015on,
  title={On the Siegel-Weil formula over function fields},
  author={Fu-Tsun Wei},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20161114230621645067617},
  booktitle={The Asian Journal of Mathematics},
  volume={19},
  number={3},
  pages={487-526},
  year={2015},
}
Fu-Tsun Wei. On the Siegel-Weil formula over function fields. 2015. Vol. 19. In The Asian Journal of Mathematics. pp.487-526. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20161114230621645067617.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved